MAUDE Adverse Event Report: BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH6000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Limb Fracture (4518); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 : the date of event was unknown and approximated based on the date that we became aware of the adverse event.
 
Event or Problem Description
It was reported the patient experienced a fracture of the femur at the location of the tumor.This visual-ice cryoablation system was used to treat a tumor in the femur of a young patient.Post-procedure the patient had experienced a fracture of the femur at the location of the tumor.The patient was admitted for further care; however, no further details were approved to be disclosed by the facility director.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported the patient experienced a fracture of the femur at the location of the tumor.This visual-ice cryoablation system was used to treat a tumor in the femur of a young patient.Post-procedure the patient had experienced a fracture of the femur at the location of the tumor.The patient was admitted for further care; however, no further details were approved to be disclosed by the facility director.Additional information was received from the physician who indicated there was some miscommunication initially regarding this case, and it was concluded that the fracture was not related to the cryoablation procedure.Further information regarding the case was not able to be disclosed.

Brand Name
VISUAL-ICE CRYOABLATION SYSTEM
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL INC.
4364 round lake road
arden hills MN 55112
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17869358
Report Number2124215-2023-54336
Device Sequence Number5493465
Product Code GEH
UDI-Device Identifier00867379000006
UDI-Public00867379000006
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFPRCH6000
Device Catalogue NumberFPRCH6000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer11/08/2023
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown